# SDR SWAA2019020529225

- Difficulty date: January 17, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 40,356 hours, 20,456 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581013
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241ACF LOWER SKIN DELAMINATED.  REPAIRED FLOOR PANEL IAW SRM & DWG. (BETWEEN BS. 887 TO BS. 1016)
